# SDR AALA202310057367

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N932AM
- Make and model: Airbus A320*
- Aircraft serial: 7419
- Aircraft time: 19,564 hours, 7,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER AT 500PSI. SERVICED R1 DOOR DAMPER.
